# SDR UALA2011082204461

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 87,639 hours, 14,017 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Unit
- Part number: 3B391C
- Part serial: 8958
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS NO POWER IN FWD GALLEY.  REPLACED FWD GALLEY ELCU M225 AND TESTED OKAY PER MM.
